# SDR SWAA2024090621313

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA500D AND LBL7 FWD CARGO COMPARTMENT 2024-473147<[01] REPLACED ANGLE LOCATED STA500D AND LBL7 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 126 REV A SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED ANGLE LOCATED STA500D AND LBL7 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 126 REV A SEE INDIVIDUAL SIGN-OFF BELOW.
